The Annals of Mathematical Statistics

Testing Hypotheses in Randomized Factorial Experiments

S. Ehrenfeld and S. Zacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 5 (1967), 1494-1507.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698704

Digital Object Identifier
doi:10.1214/aoms/1177698704

Mathematical Reviews number (MathSciNet)
MR217961

Zentralblatt MATH identifier
0158.37604

JSTOR
links.jstor.org

Citation

Ehrenfeld, S.; Zacks, S. Testing Hypotheses in Randomized Factorial Experiments. Ann. Math. Statist. 38 (1967), no. 5, 1494--1507. doi:10.1214/aoms/1177698704. https://projecteuclid.org/euclid.aoms/1177698704


Export citation